Traces on curves of Sobolev spaces of holomorphic functions

Joaquim Bruna Department de Matemàtiques, Universitat Autònoma de Barcelona Joaquin M. Ortega Department de Matemàtiques, Universitat Autònoma de Barcelona

TBD mathscidoc:1701.332740

Arkiv for Matematik, 29, (1), 25-49, 1988.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:34 uploaded by arkivadmin ] [ 314 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{joaquim1988traces,
  title={Traces on curves of Sobolev spaces of holomorphic functions},
  author={Joaquim Bruna, and Joaquin M. Ortega},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203534142956549},
  booktitle={Arkiv for Matematik},
  volume={29},
  number={1},
  pages={25-49},
  year={1988},
}
Joaquim Bruna, and Joaquin M. Ortega. Traces on curves of Sobolev spaces of holomorphic functions. 1988. Vol. 29. In Arkiv for Matematik. pp.25-49. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203534142956549.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved